MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-01
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely depressed architect anti-hbc ii results generated on the architect i2000sr processing module for one sample.The following results were provided: initial result = 0.1, repeat result = 5.0.The customer believes the reactive result is correct.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information in section d10 concomitant product, corrected information in section e1 last name.The field service representative was troubleshooting the issue observed foam/bubbles in the valve, manifold kit and fitting kit, trigger_pre-trigger of the architect i2000sr processing module.The field service representative replaced both the valve, manifold kit (rohs and fitting kit, trigger_pre-trigger (rohs) and deemed the parts the likely cause for the false depressed anti-hbc ii results.Data and information provided by the customer were reviewed and support the complaint issue.Return testing was not completed as returns were not available.The service history of the (b)(6) found no additional falsely depressed anti-hbc ii results were reported post the current event was identified.A review of tracking and trending did not identify any trends for the valve, manifold kit and fitting kit, trigger_pre-trigger, or the architect i2000sr processing module.Review of the manufacturing documentation did not identify any non-conformances or potential non-conformances associated with the complaint issue.Labeling was reviewed and found to adequately address the issue under review.Based on the available information, no systemic issue or deficiency of the architect i2000sr processing module for serial number (b)(6) was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description

Brand Name
ARCHITECT I2000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20667454
Report Number3016438761-2024-00659
Device Sequence Number12821451
Product Code JJE
UDI-Device Identifier00380740023386
UDI-Public(01)00380740023386
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FITTING KIT, TRIGGER_PRE-TRIGGER (ROHS), 7-77664-0; VALVE, MANIFOLD KIT (ROHS), 7-77612-04, UNKNOWN; VALVE, MANIFOLD KIT (ROHS), 7-77612-04, UNKNOWN
Patient SexUnknown